Aa
A
A
Close
Avatar universal
Heartburn causes?
For two weeks i have been using copious amounts of prescribed eye drops for  a condition called Posner Schlossman Syndrome. I awoke one morning with a fierce pain in my head and totally blind in my left eye.
At any rate my Opthomologist has now curtailed the drops to just Predisoline, Combigan & Pred Forte daily in both eyes . He said it was unusual for both eyes to be affected at the same time though the blindness is only present in the left eye.
I have started having severe heartburn in my throat and esophagus and am asking if the accumulative drops can be causing the severe heartburn
? Thanks for any information about this.
Cancel
5 Answers
5 Answers
Page 1 of 1
620923 tn?1452919248

  Hi...I am not familiar with what med u are on or if it could cause the issues...ur local Pharmacist could.... especially when it comes to the drops since u did not mention the name here....we can look up side effects of meds...but all of us react to the meds differently so ur Dr and ur Pharmacist are better able to help u with this one.

Also, if u r stressed out over all of this , that could be attributing to ur heartburn.....

Do post  an update on ur progress
Comment
Cancel
620923 tn?1452919248
Comment
Comment
Submit Comment
Avatar universal
Hello and thanks for your response to my problem. I was feeling worse daily with every bad symptom in the list of Combigan side effects, so my eye doctor took me off them. Now I use one drop of Prednisalone in each eye daily plus, seven drops daily in my left eye of Pred Forte (generic) drops and four of this drop in my right eye. I also am half way through a series of recurrant wet macula degeneration, the Retina specialist using Avastin. Today i will ask my Opthomologist about continuing that process.
I can see well with my right eye but poorly in the plagued left one. It is by gosh and by guess how long it will be before the right eye succumbs to both diseases.
Thank you for your interest and have a great Thanksgiving Day. Muriel D.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
620923 tn?1452919248

  I pray the treatment being used for ur eyes works to prolong deterioration.....

  Always call ur Dr ASAP when u have side effects to a med, they can change it for u to something else....

Thank u, and u as well enjoy ur Thanksgiving : )
Comment
Cancel
620923 tn?1452919248
Comment
Comment
Submit Comment
Avatar universal
Hi Selma,
         After several days off the Combigan drops, I have started to feel human again. That was a very bad patch! My eye doctor (one of three) has now cut me back to one drop in each eye of Pilocapene in the morning and four drops of Predisolone (generic Pred Forte) in the left eye and three drops a day in the right eye of that drop. I use Refresh during the day as the doctor directed plus Genteal salve in each eye at night.
My vision has improved but has a long way to go and I was told that my left eye pupil may not close in day light and I will have glare in bright light if that does not do so.
All in all, I am grateful for the recovery so far but must tell folks to watch carefully for terrible symptoms if and when they use any eye drops. If they do see a bad reaction, I wish to tell them to run, do not walk to their Opthomologist. I learned the hard way.
Thanks so much for your interest and messages to me Selma. God Bless you and yours.                                         Sincerely, Muriel D.
Comment
Cancel
Avatar universal
Comment
Comment
Submit Comment
620923 tn?1452919248

  So glad u r feeling better Muriel....and u have improvement in ur vision too, fantastic news !!

When ever u have a side effect from nething Rx'd always call ur Dr ot pharmacist ASAP...

Thanks for sharing ur good news : )
Comment
Cancel
620923 tn?1452919248
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Gastro Tracker
Gastro
Start Tracking Now
Recent Activity
587083 tn?1327123862
Blank
zouzi commented on Please be aware of th...
6 hrs ago
1236893 tn?1408490528
Blank
Please be aware of this!!!!!!
7 hrs ago by gymdandee
Avatar n tn
Blank
cracker420 commented on When Your Cold Is Not...
Apr 30
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
168348 tn?1379360675
Blank
ChitChatNine
144586 tn?1284669764
Blank
caregiver222
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34
GERD (Acid Reflux) Community Resources
Top Digestive Answerers
620923 tn?1452919248
Blank
selmaS
Allentown, PA
168348 tn?1379360675
Blank
ChitChatNine
144586 tn?1284669764
Blank
caregiver222
1340994 tn?1374197577
Blank
Caryopteris
Raleigh, NC
Avatar m tn
Blank
me_just34